Annali di Matematica Pura ed Applicata

, Volume 116, Issue 1, pp 159–176 | Cite as

Justification de la méthode des échelles multiples pour une classe d'équations aux dérivées partielles

  • E. Sanchez-Palencia
Article

Summary

We study the two-scales method for the approximate resolution of a type of partial differential equations arising in the theory of slightly viscoelastic vibrations. An estimates of the error is given.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [1]
    N. Bogolioubov -I. Mitropolski,Les méthodes asymptotiques en théorie des oscillations non linéaires, Gauthier-Villars, Paris (1962).Google Scholar
  2. [2]
    J. D. Cole,Perturbation methods in applied mathematics, Blaisdell, New York (1968).Google Scholar
  3. [3]
    M. Roseau,Equations différentielles, Masson, Paris (1976).Google Scholar
  4. [4]
    J. A. Morrison,Comparaison of the modified method of averaging and the two-variable expansion procedure, S.I.A.M. Review,8 (1966), pp. 66–85.MATHMathSciNetGoogle Scholar
  5. [5]
    I. Mitropolski - B. I. Moiseenkov,Leçons sur la méthode de centrage pour des équations aux dérivées partielles (en russe), Kiev (1969).Google Scholar
  6. [6]
    P. P. Zabreiko - Yu. I. Fetisov,The small parameter method for hyperbolic equations, Differ. Equat. (1975), pp. 626–634; Trad. de Differ. Uravn.,8 (1972), pp. 823–834.Google Scholar
  7. [7]
    M. Roseau,Méthodes asymptotiques et oscillations non linéaires de systèmes physiques dont l'espace de configuration est de dimension infinie (à paraître, volume en hommage à M. T. Vogel).Google Scholar
  8. [8]
    P. L. Chow,Asymptotic solutions of inhomogeneous initial boundary value problems for weakly non linear partial differential équations, S.I.A.M. Journ. Appl. Math.,22 (1972), pp. 629–647.CrossRefMATHGoogle Scholar
  9. [9]
    S. Cerneau -E. Sanchez-Palencia, Sur les oscillations libres des corps élastiques légèrement viscoélastiques, Jour. Mécan.,15 (1976), pp. 237–263.MathSciNetGoogle Scholar
  10. [10]
    G. N. Bojadziev -R. W. Lardner,Asymptotic solutions of partial differential equations with damping and delay, Quart. Appl. Math.,33 (1975), pp. 205–214.MathSciNetGoogle Scholar
  11. [11]
    E. L. Reiss,On multivariable asymptotic expansions, S. I. A. M. Review,13 (1971), pp. 189–196.MATHMathSciNetGoogle Scholar
  12. [12]
    J. L. Lions,Perturbations singulières dans les problèmes aux limites et en contròle optimal, Springer, Berlin (1973).Google Scholar
  13. [13]
    J. L. Lions -E. Magenes,Problèmes aux limites non homogènes et applications, vol. I, Dunod, Paris (1968).Google Scholar
  14. [14]
    J. L. Lions,Equations différentielles opérationnelles et problèmes aux limites, Springer, Berlin (1961).Google Scholar
  15. [15]
    T. Kato,Perturbation theory for linear operators, Springer, Berlin (1966).Google Scholar
  16. [16]
    V. M. Volosov,Averaging on an unbounded interval, Soviet Math. Dok.,3 (1962), pp. 113–114; Trad. de Dokl. Akad. Nauk,145 (1962), pp. 965–966.Google Scholar
  17. [17]
    C. Banfi, Sull'approssimazione di processi non stazionari in meccanica non lineare, Boll. Un. Mat. Ital.,22 (1967), pp. 442–450.MATHMathSciNetGoogle Scholar
  18. [18]
    E. Sanchez-Palencia, Méthode de Centrage. Estimation de l'erreur et comportement des trajectoires dans l'espace des phases, Int. Jour. Non Linear Mech.,11 (1976), pp. 251–263.CrossRefMATHGoogle Scholar
  19. [19]
    E. Sanchez-Palencia,Perturbations spectrales liées à la vibration d'un corps élastique dans l'air, à paraître dans les Actes des Journées Mathématiques sur les perturbations singulières, Lyon, Décembre 1976, Lecture Notes in Mathematics 594.Google Scholar
  20. [20]
    K. O. Friedrichs,Spectral Theory of Operators in Hilbert Space, Springer, New York (1973).Google Scholar

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata 1978

Authors and Affiliations

  • E. Sanchez-Palencia
    • 1
  1. 1.ParisFrance

Personalised recommendations